# SDR UPS98825747

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws I6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING L/E AT STA XOLDI 6.225, THE UPPER L/E RIB HAS A 9 INCH CRACK.  REPAIRED CRACKED L/E RIB AT STA XOLDI 6.225 IAW DC-8 SRM 57-2-0 FIG 2.
